# SDR SWAA2014011324032

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 63,612 hours, 52,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP TE UPPER SURFACE DELAMINATED.  R & R AFT FLAP IAW MM.
